# SDR DALA2016110908716

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 39,127 hours, 33,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, BS 1475, LONGERON 15L ANGLE CRACKED.  REMOVED, FABRICATED AND INSTALLED A NEW ANGLE IAW SRM 51-30-05 AND DWG 9964460, REV AA AND AB.
